Asymptotic behavior of solutions of differential games. Viability
Doklady Akademii Nauk, Tome 325 (1992) no. 1, pp. 16-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_1_a1,
author = {N. D. Botkin},
title = {Asymptotic behavior of solutions of differential games. {Viability}},
journal = {Doklady Akademii Nauk},
pages = {16--19},
year = {1992},
volume = {325},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_1_a1/}
}
N. D. Botkin. Asymptotic behavior of solutions of differential games. Viability. Doklady Akademii Nauk, Tome 325 (1992) no. 1, pp. 16-19. http://geodesic.mathdoc.fr/item/DAN_1992_325_1_a1/